×

An extremal problem for two families of sets. (English) Zbl 0488.05004


MSC:

05A05 Permutations, words, matrices
03E05 Other combinatorial set theory

Citations:

Zbl 0138.194
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bollobàs, B., On generalized graphs, Arta math. acad. sci. hungar, 16, 447-452, (1965) · Zbl 0138.19404
[2] Jaeger, F.; Payan, Ch., Nombre maximal d’arêtes d’un hypergraphe-critique de rang h, C. R. acad. sci. Paris, 273, 221-223, (1971) · Zbl 0234.05119
[3] Katona, G.O.H., Solution of a problem of Ehrenfeucht and Mycielski, J. combin. theory ser. A, 17, 265-266, (1974) · Zbl 0289.05002
[4] Lovàsz, L., ()
[5] J. E. Pin, On two combinatorial problems arising from automata theory, Proc. Int. Colloq., Marseille-Luminy, 1981 (to appear).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.